You are not currently logged in.
Access JSTOR through your library or other institution:
Review: The Mathematical Problem of the Price Index by J. K. Montgomery
Reviewed Work: The Mathematical Problem of the Price Index by J. K. Montgomery
Review by: D. S.
Zeitschrift für Nationalökonomie / Journal of Economics
Bd. 9, H. 4 (1939), pp. 490-492
Published by: Springer
Stable URL: http://www.jstor.org/stable/41793423
Page Count: 3
You can always find the topics here!Topics: Mathematical problems
Were these topics helpful?See something inaccurate? Let us know!